MAUDE Adverse Event Report: EXACTECH, INC. MDLR CNLTD TRIDRV DRVR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. MDLR CNLTD TRIDRV DRVR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number MDLR CNLTD TRIDRV DRVR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that during the case, the surgeon was drilling, and a pin fell out of the drill and onto the floor.No parts or pieces fell into the patient wound site.The event did not effect the surgical outcome.Product is available for return.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the broken tri-drive modular handle reported in case-2022-00006554 may have been due to numerous surgical uses and subsequent sterilization cycles, which resulted in the dowel pin disassociating from the assembly.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
MDLR CNLTD TRIDRV DRVR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15743898
Report Number1038671-2022-01417
Device Sequence Number20593895
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDLR CNLTD TRIDRV DRVR
Device Catalogue Number315-25-00
Device Lot Number68106010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer03/16/2023
03/13/2026
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date03/22/2023
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale